MAUDE Adverse Event Report: COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 60ENY
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the nurse could not flush anything through the tubing.The patient did not suffer any injury.The extension tubing was replaced.The ng tube did not need replacement.
 
Additional Manufacturer Narrative
H 3 evaluation summary the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections, per established sampling levels were within acceptable limits during the production process.One used sample was received at the manufacturing plant for evaluation.Visual and functional inspection was performed, and the reported condition was confirmed.The returned device does not meet specifications.The most likely root cause of this condition could be a workmanship issue.The manufacturing process was reviewed and during the assembly, excess solvent used during the bonding process could be generated by the dispenser when the application is performed without the guide pin.No action plan is deemed required at this time because the reported condition is below the approved acceptable quality limit.However, as a precautionary measure, this process will be changed to red to heighten awareness of the issue and to detect possible issues.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
EXT SET BIFURCATED 60 ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10130899
Report Number9612030-2020-02490
Device Sequence Number2042847
Product Code PIF
UDI-Device Identifier10884521212091
UDI-Public10884521212091
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ENY
Device Catalogue Number60ENY
Device Lot Number1922519964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date11/03/2020
Patient Sequence Number1
Patient Age12 DA
Patient Weight2